# SDR DHLA200900047

- Difficulty date: August 28, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 90,684 hours, 25,085 cycles
- Engine: Ge CFM562C1
- Engine time: 428,324 hours, 12,664 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Fire Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON FINAL APPROACH FIRE BELL AND NR 2 ENGINE FIRE LIGHT INTERMITTENT CONTINUED ON ROLL OUT, PERFORMED ENGINE FIRE SHUTDOWN PROCEDURES FIRE LIGHT & BELL CONTINUED INTERMITTENTLY.  COULD NOT DUPLICATE AT FIRST, RAN ENG AT 80 PERCENT N1 FOR 5 MIN AND LOOP RESISTANCE DROPPED TO 50 OHMS.  T/S SHORT TO P1-7087 ON LEFT CORE LOOP.  REMOVED AND REPLACED CONNECTOR IAW SWPM 20-71-02.  OPS CHECK SERVICEABLE.  ALSO CHECKED FOR AND TIGHTENED LOOSE DUCTS.  P/N 878239-02; AIRCRAFT WAS GROUNDED.
